# SDR YENA2021120800832

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 77,377 hours, 27,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: L1 Door Slide
- Part time: 16,941 hours, 3,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1865, BOS-RSW. GROUND CREW REPORTED BLACK STRAP HANGING OUT FROM BOTTOM OF L1 DOOR ; REMOVED & REPLACED L/H FWD ESCAPE SLIDE IAW AMM 25-62-44 OPS CHECK GOOD
